MathSciNet Relay Station
MathSciNet bibliographic data
MR1319520 (96h:11104) 11R04 (11R27 11R32 11R42)
Clark, David A.; Murty, M. Ram The Euclidean algorithm for Galois extensions of ${\bf Q}$. J. Reine Angew. Math. 459 (1995), 151–162.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement